MAUDE Adverse Event Report: COVIDIEN MONOJECT 14QT CT CONT- RED; CONTAINER, SHARPS

COVIDIEN MONOJECT 14QT CT CONT- RED; CONTAINER, SHARPS
Model Number 8881676434
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the lids don't fit on the sharps container.There was no patient harm.

Brand Name
MONOJECT 14QT CT CONT- RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9530378
Report Number1282497-2019-08848
Device Sequence Number14126961
Product Code MMK
UDI-Device Identifier10884521018877
UDI-Public10884521018877
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881676434
Device Catalogue Number8881676434
Device Lot Number712919
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date12/30/2019
Patient Sequence Number1